MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1610C156E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in the patient for the elective endovascular treatment of a 50mm aaa.It was reported during the index procedure, the etbf3216c145e was extended with an etlw1624c124e to seal proximal to the right internal iliac and then etlw1610c156e extended with etew1010c82e into the left external after left internal embolization with an non-mdt plug.Approx.6 years 4 months post implant, the patient presented with a shrinking 4.4cm fusiform aaa with an occluded left limb that extends into the tortuous left external iliac.  the right common iliac measured approx.23mm , which is sealed with a 24mm flared limb proximal to the right internal iliac ostia.Per the physician the cause of the occlusion occurred due to compression of the etew1010c82e in tortuous anatomy.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
Product analysis the reported occlusive event could be confirmed on the films provided.The anatomy at implant is unknown and earlier post-implant films were not provided for comparison of the anatomy over time after implantation of the stent graft.It is likely that the tortuous anatomy was a factor in the occurrence of the observed occlusion.Other possible contributors to vessel occlusion include an unknown coagulopathy that is now presenting or a previous history of pad leading to poor distal run-off.Thrombus observed within the stent graft lumen proximally may be indicative of a patient disease.Analysis of the returned ct images did not reveal any overt out of specification stent graft integrity issues.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11700437
Report Number9612164-2021-01589
Device Sequence Number3481431
Product Code MIH
UDI-Device Identifier00613994991102
UDI-Public00613994991102
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2016
Device Model NumberETLW1610C156E
Device Catalogue NumberETLW1610C156E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR